Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Fourier coefficients of Siegel modular forms of degree two


Author: Erik A. Lippa
Journal: Bull. Amer. Math. Soc. 79 (1973), 1242-1246
MSC (1970): Primary 10D20, 32N15, 42A16
DOI: https://doi.org/10.1090/S0002-9904-1973-13397-X
MathSciNet review: 0325542
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Koecher, Zur Operatorentheorie der Modulformen n-ten Grades, Math. Ann. 130 (1956), 351-385. MR 17, 1058. MR 77567
  • 2. E. Lippa, Hecke operators for modular forms of genus r, Ph.D. Dissertation, University of Michigan, Ann Arbor, Mich., 1971.
  • 3. H. Maass, Die Primzahlen in der Theorie der Siegelschen Modulfunktionen, Math. Ann. 124 (1951), 87-122. MR 13, 823. MR 47075
  • 4. H. Maass, Die Fourierkoeffizienten der Eisensteinreihen zweiten Grades, Mat.-Fys. Medd. Dancke Vid. Selsk. 34 (1964), no. 7, 25 pp. MR 30 # 1985. MR 171758
  • 5. H. Maass, Über die Fourierkoefficienten der Eisenstreinreihen zweiten Grades, Mat.-Fys. Medd. Dancke Vid. Selsk. 38 (1972), no. 14. 13pp. MR 325543
  • 6. H. L. Resnikoffand R. L. Saldaña, Some properties of Fourier coefficients of Eisenstein series of degree two (to appear).
  • 7. I. Satake, Theory of spherical functions on reductive algebraic groups over P-adic fields, Inst. Hautes Études Sci. Publ. Math. No. 18 (1963), 5-69. MR 33 #4059. MR 195863
  • 8. G. Shimura, On modular correspondences for SP (N, Z) and their congruence relations, Proc. Nat. Acad. Sci. U. S. A. 49 (1963), 824-828. MR 28 #250. MR 157009

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10D20, 32N15, 42A16

Retrieve articles in all journals with MSC (1970): 10D20, 32N15, 42A16


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13397-X

American Mathematical Society